# SDR USAA2010080391575

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 26,961 hours, 17,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  1897 - CLT-ATL - EMERGENCY LIGHTS - AFT R2 DOOR LOWER EMERGENCY LIGHT LENS MISSING "EXIT".  REMOVED AND REPLACED R2 DOOR LOWER EMERGENCY LIGHT LENS "EXIT".  OPERATIONAL CHECK WAS GOOD.
